# SDR O2GA2014052082601

- Difficulty date: May 14, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N826UP
- Make and model: Beech B300
- Aircraft serial: FL926
- Aircraft time: 11 hours, 10 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: 131823PE4M0870
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 11 hours, 10 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 18000’ MSL THE RT BLEED FAIL ANNUNCIATOR ILLUMINATED.  CREW SECURED RT BLEED SWITCH TO PNEUMATIC & ENVIRONMENTAL OFF.  COMPLIED WITH CHECKLIST & DIVERTED TO KBEC.  LANDING WAS UNEVENTFUL. R & R THE RT OTBD NACELLE BLEED AIR SENSE LINE.  A SUCCESSFUL OPERATIONAL CHECK WAS PERFORMED & THE ACFT WAS RETURNED TO SERVICE.
